# SDR AALA202204285437

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 25,806 hours, 10,354 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 3901515
- Part serial: 03140938
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 25,805 hours, 10,354 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE, "FUEL AUTO TRANSFER FAULT" ECAM CAUTION. FOLLOWED QRH, FUEL IMBALANCE RETURNED. FLIGHT DIVERTED TO ORD LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202204265437: REPLACED AUXILIARY CENTER TANK JET PUMP PER AMM 28-17-11-400-001. ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS.** (CLOSED)
